# SDR SB06097

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 4HS9118
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT - FLT1770  EN ROUTE FROM MYR TO CLT, CREW REPORTED THAT BOTH THE CAPTAIN'S AND FIRST OFFICER'S FIRE WARNING LIGHTS FLASH CONSTANTLY DURING FLIGHT AND WHILE TAXING AFTER LANDING.  SEEMS TO BE ASSOCIATED WITH TURBULENCE IN FLIGHT AND BUMPS ON THE TAXIWAYS AND RUNWAYS ON THE GROUND.  NO OTHER INDICATIONS OF FIRE WERE NOTED.  THE SYSTEM TESTED OK.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE FIRE WARNING BELL CUTOUT SWITCH LIGHT SHORTED.  REMOVED AND REPLACED SWITCH AND PERFORMED SATISFACTORY ENGINE FIRE DETECTION SYSTEM TEST PER MM 26-11-00.  AIRCRAFT OK FOR SERVICE.
